advertisement
Question
Posted by: ME | 2010/09/02

Duremines pills,running and aerobics

Hi Duremines,running and aerobics is this a receip for disaster?can the duremine pills have an effect on your body when you use a lot of energy(running and aerobics)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFitnessDoc

Hi ME

Yeah, that is risky. I've not seen anything concrete, but even a little bit of reading shows some real concerns. It's a stimulant, after all, and stimulants in general plus exercise is a bad idea. Even ephedrine was implicated in a few sudden deaths from cardiac arrest in recent years, and so I really would caution against its use.

The other problem is effectiveness. It kills the appetite, and so people will lose weight very fast. However, as soon as they stop, the rebound is enormous, and you can't stay on the pill forever. So there's a real concern about long term health. And then there is the prospect of trying to train when your appetite is not allowing any energy.

All told, I'd say things can only go badly, and I'd advise caution.

Ross

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: fitnessdoc | 2010/09/06

Hi ME

Yeah, that is risky. I've not seen anything concrete, but even a little bit of reading shows some real concerns. It's a stimulant, after all, and stimulants in general plus exercise is a bad idea. Even ephedrine was implicated in a few sudden deaths from cardiac arrest in recent years, and so I really would caution against its use.

The other problem is effectiveness. It kills the appetite, and so people will lose weight very fast. However, as soon as they stop, the rebound is enormous, and you can't stay on the pill forever. So there's a real concern about long term health. And then there is the prospect of trying to train when your appetite is not allowing any energy.

All told, I'd say things can only go badly, and I'd advise caution.

Ross

Reply to fitnessdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement